# SDR EE4Y201110570

- Difficulty date: October 11, 2011
- Submitted: October 11, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 18,499 hours, 8,770 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200201
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 PYLON SECTION INBD AND OTBD AFT FIXED PANELS WITH CORROSION. REPLACED ENGINE NR 1 PYLON AFT FAIRING SECTION INBD AND OTBD SKIN PANEL IAW SRM 51-72-11 PARAGRAPH 4 AND 6.
